List of the publications of István Blahota



  • Blahota, I., Approximation by Vilenkin-Fourier sums in Lp(Gm), Acta Academiae Paedagogicae Nyíregyháziensis, 13/D. 1992, 35-39.
  • Blahota, I., Example for an almost even arithmetical function, the Vilenkin-Fourier series of which diverges everywhere, Acta Academiae Paedagogicae Nyíregyháziensis, 13/D, 1992, 41-45.
  • Blahota, I., Sarkadi, D., On an equality of type Hardy-Littlewood with respect to Vilenkin-like systems, Acta Academiae Paedagogicae Nyíregyháziensis 13/D, 1992, 51-55.
  • Blahota, I., On a theorem of Fridli and Simon with respect to some Vilenkin-like systems, Bulletins for Applied Mathematics, LXV, 1993, 231-238.
  • Blahota, I., Relation between Dirichlet kernels with respect to Vilenkin-like systems, Acta Academiae Paedagogicae Agriensis, XXII, 1994, 109-114.
  • Blahota, I., A Walsh-Vilenkin analízis néhány approximációs kérdése és alkalmazása, Egyetemi doktori értekezés, KLTE, 1995, 42 o.
  • Blahota, I., A Hardy-Littlewood-like inequality on compact totally disconnected spaces, Acta Mathematica Academaiae Paedagogicae Nyíregyháziensis Vol. 14, 1998, 19-24.
  • Blahota, I., On the (H,L) typeness of the maximal function of Cesáro means of two-parameter integrable functions on bounded Vilenkin groups, Publicationes Mathematicae Debrecen, 54/3-4, 1999, 417-426.
  • Blahota, I., Gát, Gy., Pointwise convergence of double Vilenkin-Fejér means, Studia Scientarium Mathematica Hungarica, 36, 2000, 49-63.
  • Blahota, I., On a norm inequality with respect to Vilenkin-like systems, Acta Mathematica Hungarica 89 (1-2), 2000, 15-27.
  • Blahota, I., Investigation with respect to the two-dimensional Vilenkin space, Functions, Series, Operators (L. Leindler, F. Schipp, J. Szabados, eds.), Proceedings of the Alexits Memorial Conference, Budapest, 2002, 139-156.
  • Blahota, I., Vilenkin-rendszerekkel kapcsolatos approximációs kérdések vizsgálata, Doktori (PhD) értekezés (PhD thesis in Hungarian), Debreceni Egyetem (University of Debrecen), Természettudományi Kar, 2002, 78 o.
  • Blahota, I., Goginava, U., Gát, G., Maximal operators of Fejér means of Vilenkin Fourier series, Journal of Inequalities in Pure and Applied Mathematics, 7 (4), 2006, Article 149.
  • Blahota, I., Gát, G., Goginava, U., Maximal operators of Fejér means of double Vilenkin-Fourier series, Colloquium Mathematicum, 107, no. 2, 2007, 287-296.
  • Blahota, I., Goginava, U., The maximal operator of the Marcinkiewicz-Fejér means of the 2-dimensional Vilenkin-Fourier series, Studia Scientiarum Mathematicarum Hungarica, 45 (3), 2008, 321-331.
  • Blahota, I., Gát, G., Norm summability of Nörlund logarithmic means on unbounded Vilenkin groups, Analysis in Theory and Applications, 24 (1), 2008, 1-17.
  • Blahota, I., Gát, G., Almost everywhere convergence of Marcinkiewicz means of Fourier series on the group of 2-adic integers, Studia Mathematica, 191, 2009, 215-222.
  • Blahota, I., Goginava, U., The martingale Hardy type inequality for the maximal operator of the (C,alpha) means of cubic partial sums of the d-dimensional Walsh-Fourier series, Mathematica Pannonica, 21/1, 2010, 65-76.
  • Blahota, I., On the maximal value of Dirichlet and Fejér kernels with respect to the Vilenkin-like space, Publicationes Mathematicae Debrecen, 80/3-4, 2012, 503-513.
  • Blahota, I., On the L1 norm of the weighted maximal function of kernels with respect to the Vilenkin-like space, Mathematica Pannonica, 23/1, 2012, 1-9.
  • Blahota, I., Almost everywhere convergence of subsequence of logarithmic means of Fourier series on the group of 2-adic integers, Georgian Mathematical Journal, 19/3, 2012, 417-425.
  • Blahota, I., Tephnadze, G., Strong convergence theorem for Vilenkin-Fejér means, Publicationes Mathematicae Debrecen, 85/1-2, 2014, 181-196.
  • Blahota, I., Tephnadze, G., On the (C,alpha)-means with respect to the Walsh system, Analysis Mathematica, 40, 2014, 161-174.
  • Blahota, I., On the Dirichlet kernels with respect to certain special representative product systems, Ukrainian Mathematical Journal, 66/11, 2015, 1773-1780. Originally published in Ukrains'kyi Matematychnyi Zhurnal, 66/11, 2014, 1578-1584.
  • Blahota, I., Tephnadze, G. Toledo, R., Strong convergence theorem of Cesáro means with respect to the Walsh system, Tohoku Mathematical Journal, (2) 67/4, 2015, 573-584.
  • Blahota, I., Persson, L.-E., Tephnadze, G., On the Nörlund means of Vilenkin-Fourier series, Czechoslovak Mathematical Journal, 65 (4), 2015, 983-1002.
  • Blahota, I., Tephnadze, G., On the Nörlund means of Vilenkin-Fourier series, Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, 32 (2), 2016, 203-213.
  • Blahota, I., Nagy, K., On the restricted summability of the multi-dimensional Vilenkin-Cesàro means, Journal of Mathematical Inequalities 11 (4), 2017, 997-1006.
  • Blahota, I., Nagy, K., Approximation by Θ-means of Walsh-Fourier series, Anal. Math. 44 (1) (2018) 57-71.
  • Blahota, I.,Persson L.-E., Tephnadze G., Two-sided Estimates of the Lebesgue Constants with respect to Vilenkin Systems and Applications, Glasgow Mathematical Journal 60:(1) (2018) 17-34. .